Skip to Content

What so I need to do if my urine is dark while taking pylera?

Responses (2)

Anonymous 2 Dec 2012

Hello,

Dark urine is a serious side effect, you must contact your Dr. on Mon. morning and let him / her know about this side effect.-

https://www.drugs.com/sfx/pylera-side-effects.html

Take care,

maso.-

disneyfreakrn 2 Dec 2012

Is it ok to wait until Monday? What does it usually mean?

Anonymous 2 Dec 2012

Hello,

I have been doing some research, and I suggest you go to the ER.

This drug can cause Renal and urinary disorders. The antianabolic action of the tetracyclines may cause an increase in blood urea nitrogen (BUN).

All the best,

maso.-

disneyfreakrn 2 Dec 2012

Thank you so much for your help

Anonymous 2 Dec 2012

Anytime... have a nice day.

kaismama 2 Dec 2012

Pylera can cause toxicity of your liver, and that in turn can cause dark urine. If you don't take any more of the med until you see a dr, you can wait until tomorrow. If you have any other symptoms, such as the whites of your eyes being tinged yellow or your skin looking a little yellow, I would see a doc today.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions